# SDR CALA2014052291126

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 41,006 hours, 17,794 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHOW SIGNS OF CORROSION AT STRINGER 42R 6 INCHES AFT OF FRAME 64.  PERFORMED LT ANGLE REPAIR AT AFT CARGO COMPARTMENT AT STRINGER 42R AFT OF FRAME 64 IAW SRM 53-00-13 FIG 203 SHEET 3.  REPAIR IS A CATEGORY B REPAIR & REQUIRES RE-INSP AT 60000 FC 75000 FH IAW SRI 53-00-13, SRI 53-00-13-2-002-00 TABLE 209.
